Skip to content
SUQQ
PM Extra Strength Pain Reliever And Sleep Aid Caplets, 500 mg Acetaminophen, 24 ct
1 / 7 Hover to zoom

Tylenol

PM Extra Strength Pain Reliever And Sleep Aid Caplets, 500 mg Acetaminophen, 24 ct

SKU: ZA844D80C3137BAC5F253Z

4.7(11)
605+ sold
AED 78.30

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Thu, Oct 1

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets at bedtime Do not take more than 2 caplets of this product in 24 hours Children under 12 years: do not use Other information Store between 20-25°C (68-77°F) Do not use if carton is opened. Do not use if foil inner seal imprinted with "TYLENOL" is broken or missing Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) Special Feature: Targeted Ingredients: Active ingredients (in each caplet) Acetaminophen 500 mg Diphenhydramine HCl 25 mg Purpose Pain reliever Nighttime sleep aid Inactive ingredients carnauba wax, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide • 24-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed • Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. So you're a better you all day

Frequently bought together

PM Extra Strength Pain Reliever And Sleep Aid Caplets, 500 mg Acetaminophen, 24 ct

AED 78.30

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 220.49

More from Tylenol

Similar items

You May Also Like

AED 78.30